# SDR ASOA04314

- Difficulty date: April 13, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE INTERCOSTALS BETWEEN FS 39 TO FS 40 ON THE LEFT AND RIGHT SIDES WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENACNE REMOVED AND REPLACED THE INTERCOSTALS BETWEEN FS 39 TO FS 40 ON THE LEFT AND RIGHT SIDES IAW SRM 51-25-01.  (M)
